MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP; DISPOSABLE CAUTERY

ASPEN SURGICAL PRODUCTS, INC. CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP; DISPOSABLE CAUTERY
Model Number AA05
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "during the surgery on march 24, the cautery was opened and found with the cap detached.When the switch was pressed, the device did not respond at all.No adverse health consequences to the patient was reported.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation, and no pictures of the device were provided.Due to this, the ability to investigate was very limited.The complaint could be confirmed based on the information provided, but root cause was unable to be determined.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP
Common Device Name
DISPOSABLE CAUTERY
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24957024
Report Number3002750084-2026-00039
Device Sequence Number21339608
Product Code HQP
UDI-Device Identifier00607151011055
UDI-Public00607151011055
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA05
Device Lot Number1223Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown